# SDR DXTA2020101304200

- Difficulty date: October 12, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 8,743 hours, 11,320 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR IS DIFFICULT TO OPEN/CLOSE FROM THE INSIDE AND OUTSIDE HANDLES.  CORRECTIVE ACTION:  REMOVED THE STAIRS AND CLEANED AND LUBRICATED THE LATCHING PINS.  INSTALLED THE STAIRS AND OPERATIONS CHECKED THE DOOR.  THE DOOR HANDLE OPERATED SMOOTHER THAN BEFORE.  CHECKED THE FITTING OF THE ECCENTRIC AND NO DEFECTS WERE NOTED.  SINCE THE PINS WERE CATCHING ON THE LATCH PLATES WE REMOVED ONE LATCHING PLATE AT A TIME AND FOUND THE FORWARD UPPER LATCH TO BE OUT OF ADJUSTMENT.  ADJUSTED THE UPPER FORWARD LATCH AND OPERATIONS CHECKED THE DOOR.  ALL CHECKS GOOD AT THIS TIME.  WORK DONE IN REF TO CE-560XL AMM 52-10-00.
